# SDR ASAA2021110236515

- Difficulty date: November 2, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 48,765 hours, 14,513 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ILLUMINATED ON FINAL. GROUNDED - YES. RESET FMC'S IAW B737-800 FIM 34-61 TSK 835 NO DEFECTS NOTED SEA M/C CAROLS NOTIFIED NON ASA # 2719327.
